Alert archive / Oklahoma / Tornado Warnings in 2006
Tornado Warning 27, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 9, 2006, 10:07 PM CDT for Greer County, Jackson County, Oklahoma. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2006, 10:07 PM CDT (03:07 UTC)
- Expired
- May 9, 2006, 10:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Norman, OK
- Area
- Counties, with a storm outline in the text
Counties Greer County, OK, Jackson County, OK
The radar
The Altus AFB radar (KFDR), 61 km from the middle of the area, began a volume at 03:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 6:01 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Sill, OK (KFSI), launched 00:00Z, 3.1 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1424 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 1426 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KOUN 100307 TOROUN OKC055-065-100345- /O.NEW.KOUN.TO.W.0027.060510T0307Z-060510T0345Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORMAN OK 1007 PM CDT TUE MAY 9 2006 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * TORNADO WARNING FOR... GREER COUNTY IN SOUTHWEST OKLAHOMA JACKSON COUNTY IN SOUTHWEST OKLAHOMA * UNTIL 1045 PM CDT * AT 1007 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 12 MILES WEST OF MARTHA...MOVING EAST-SOUTHEAST AT 35 MPH. * LOCATIONS IN THE WARNING INCLUDE ALTUS AIR FORCE BASE...ALTUS AND MARTHA. A TORNADO MAY FORM AT ANYTIME. TAKE COVER NOW. ABANDON MOBILE HOMES AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE... MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS. LAT...LON 3483 9963 3469 9964 3454 9923 3473 9924 $$
2 follow-up statements
000 WWUS54 KOUN 100315 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1014 PM CDT TUE MAY 9 2006 OKC055-065-100345- /O.CON.KOUN.TO.W.0027.000000T0000Z-060510T0345Z/ JACKSON OK-GREER OK- 1014 PM CDT TUE MAY 9 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR GREER AND JACKSON COUNTIES... AT 1014 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 9 MILES WEST OF MARTHA...MOVING SOUTHEAST AT 35 MPH. THE MOST DANGEROUS PORTION OF THIS STORM WILL TRACK TOWARD ALTUS. * LOCATIONS IN THE WARNING INCLUDE ALTUS AIR FORCE BASE...ALTUS AND MARTHA. IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER. LAT...LON 3481 9959 3472 9961 3456 9930 3471 9925 $$
000 WWUS54 KOUN 100328 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1026 PM CDT TUE MAY 9 2006 OKC055-100336- /O.CAN.KOUN.TO.W.0027.000000T0000Z-060510T0345Z/ GREER OK- 1026 PM CDT TUE MAY 9 2006 ...THE TORNADO WARNING FOR GREER COUNTY IS CANCELLED... LAT...LON 3478 9939 3468 9950 3458 9932 3468 9921 $$ OKC065-100345- /O.CON.KOUN.TO.W.0027.000000T0000Z-060510T0345Z/ JACKSON OK- 1026 PM CDT TUE MAY 9 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR JACKSON COUNTY... AT 1026 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR MARTHA...MOVING EAST-SOUTHEAST AT 35 MPH. THIS STORM WAS WEAKENING SOMEWHAT...BUT IT CONTINUES TO ROTATE AND TORNADO FORMATION OR DAMAGING WINDS COULD STILL OCCUR. PERSONS NEAR ALTUS SHOULD REMAIN ALERT. * LOCATIONS IN THE WARNING INCLUDE ALTUS AIR FORCE BASE...ALTUS... FRIENDSHIP AND MARTHA. LAT...LON 3478 9939 3468 9950 3458 9932 3468 9921 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 9, 9:05 PM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, May 9, 9:05 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 905 PM CDT TUE MAY 9 2006 .UPDATE... HP SUPERCELLS WITH NUMEROUS REPORTS OF BRIEF TORNADOES/LARGE HAIL/FLOODING RAINS CONTINUE ACROSS SOUTHEAST OKLAHOMA AT THIS TIME WITHIN AN AXIS OF EXTREMLY UNSTABLE AIR AND NEAR THE INTERSECTION OF AN OUTFLOW BOUNDARY AND DRYLINE. OTHER SCATTERED STORMS ARE DEVELOPING FARTHER NORTH ALONG THE SYNOPTIC SCALE COLD FRONT. ADDITIONAL STORMS DEVELOPED EARLIER THIS AFTERNOON ACROSS EASTERN NEW MEXICO/WEST TEXAS DUE TO MOIST/UPSLOPE FLOW WITH THESE STORMS ABOUT TO ENTER WESTERN PARTS OF THE FORECAST AREA. RUN-TO-RUN MODEL CONSISTENCY AND UPPER AIR ANALYSIS SHOW GOOD POTENTIAL FOR WIDESPREAD RAIN OVER THE MAJORITY OF THE FORECAST AREA OVERNIGHT DUE TO DEEP FRONTOGENESIS AND Q VECTOR CONVERGENCE ACCOMPANYING A WELL DEFINED SHORTWAVE TROUGH OVER THE ROCKIES. HIGHEST QPF MAY BE JUST AHEAD OF THE DRYLINE IN SOUTHEAST OKLAHOMA AND ALSO JUST NORTH OF THE SYNOPTIC COLD FRONT THAT AT THIS TIME HAS ESSENTIALLY STALLED. FRONT WILL BE REINFORCED LATE TONIGHT AS THE TROUGH PROGRESSES OVER THE AREA. RADAR TRENDS SHOW THE POTENTIAL FOR CONTINUED TRAINING OF SUPERCELLS OVER SOUTHEAST OKLAHOMA...SO A SHORT TERM FLOOD WATCH WAS ISSUED EARLIER THIS EVENING FOR THE NEXT FEW HOURS. RAIN/SCATTERED THUNDERSTORMS MAY BE ONGOING AT THE BEGINNING OF THE PERIOD WED MAINLY IN EASTERN AREAS WITH DRIER/STABLE AIR FILTERING INTO THE REGION ON WEDNESDAY. INCREASED WIND SPEEDS QUITE A BIT FOR WEDNESDAY CONSIDERING DEEP SUBSIDENCE AND AN INCREASE IN THE PRESSURE GRADIENT. UPDATES WERE JUST ISSUED. JAMES ----------------------------------------------------- .PREV DISCUSSION... (ISSUED 301 PM CDT TUE MAY 9 2006) DISCUSSION... 19Z OUN SOUNDING SHOWS COOLING OF CAP LEVEL... BUT 18Z FORT WORTH CAP STILL GIVES A DECENT AMOUNT OF NEGATIVE AREA. BUT CURRENTLY THINK THAT WE CAN GET SOME STORMS TO DEVELOP IN THE WARM SECTOR THIS AFTERNOON. LARGE AMOUNT OF INSTABILITY AVAILABLE SO SEVERE WEATHER IS LIKELY IF WE CAN GET STORMS TO GO. SURFACE OBS/RADAR/ SATELLITE SHOW FRONT FROM NEAR CUSHING TO OKC SOUTHWEST INTO SOUTHWEST OKLAHOMA AND DRYLINE IS ORGANIZING JUST EAST OF INTERSTATE 35 ACROSS SOUTHERN OKLAHOMA... SO INITIAL AREA TO WATCH IS ACROSS PORTIONS OF CENTRAL AND SOUTHEAST OKLAHOMA ALONG FRONT AND DRYLINE. IT ALSO APPEARS A MID LEVEL WAVE IS MOVING ACROSS WESTERN OKLAHOMA WHICH IS ENHANCING CUMULUS FIELD. LATER TONIGHT... CONVECTION IS EXPECTED TO BECOME WIDESPREAD AND MOVE FROM WEST TO EAST ACROSS THE AREA AS MAIN UPPER WAVE APPROACHES THE CENTRAL PLAINS AND PRECIPITATION WILL BE LIKELY IN MANY AREAS LATER TONIGHT. PRELIMINARY POPS ARE BELOW BUT WILL LIKELY ADJUST SPECIFIC NUMBERS RIGHT BEFORE ISSUING PRODUCTS. STILL SOME LINGERING STORMS POSSIBLE EARLY TOMORROW BEFORE THE UPPER WAVE MOVES FARTHER NORTHEAST. BUT THEN THE UPPER STORM WILL SIT AND SPIN OVER THE MIDWEST/GREAT LAKES REGION FOR A FEW DAYS KEEPING FORECAST AREA UNDER A GENERAL NORTHWEST FLOW. THE BEST CHANCE OF RAIN AFTER THE CURRENT SYSTEM IS ON SATURDAY AND SUNDAY AS SURFACE COLD FRONT MOVES INTO THE AREA. HAVE KEPT THE REST OF THE FORECAST DRY BUT WILL HAVE TO WATCH HOW THE SURFACE PATTERN EVOLVES FROM DAY TO DAY UNDER THE NORTHWEST FLOW. TEMPERATURES ARE EXPECTED TO REMAIN NEAR OR BELOW NORMAL. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 59 73 48 74 / 60 30 0 0 HOBART OK 58 73 48 75 / 40 20 0 0 WICHITA FALLS TX 61 76 51 77 / 30 20 0 0 GAGE OK 49 69 42 72 / 60 20 0 0 PONCA CITY OK 55 70 46 73 / 70 40 0 0 DURANT OK 66 77 53 76 / 50 30 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...FLASH FLOOD WATCH UNTIL 1 AM CDT WEDNESDAY FOR OKZ048-OKZ052. TX...NONE.
Hazardous weather outlook, May 9, 9:00 PM CDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 900 PM CDT TUE MAY 9 2006 OKZ004>048-050>052-TXZ083>090-101200- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE- ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM- WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND- POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN- COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON- CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER- WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 900 PM CDT TUE MAY 9 2006 THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN... CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON THROUGH TONIGHT... THUNDERSTORM OUTLOOK... THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS OVER PORTIONS OF SOUTHEAST OKLAHOMA. A SLIGHT RISK FOR SEVERE THUNDERSTORMS EXISTS ACROSS THE REST OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS. LOCATION... THE MODERATE RISK AREA COVERS LOCATIONS NEAR AND EAST OF A LINE EXTENDING FROM HOLDENVILLE TO ADA TO MADILL. TIMING... IN THE MODERATE RISK AREA...THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH THE EVENING HOURS. IN THE SLIGHT RISK AREA...THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM MID EVENING THROUGH THE OVERNIGHT HOURS. IMPACTS... NUMEROUS STORMS WILL PRODUCE HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH. THE MOST INTENSE STORMS COULD PRODUCE HAIL UP TO BASEBALL SIZE AND WIND GUSTS OVER 70 MPH. RECOMMENDED ACTIONS... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS MOST OF OKLAHOMA AND WESTERN NORTH TEXAS SHOULD PLAN TO BE INVOLVED IN SEVERE WEATHER OPERATIONS THIS EVENING AND INTO THE OVERNIGHT HOURS. DISCUSSION... SUPERCELL THUNDERSTORMS DEVELOPED ACROSS SOUTHEAST OKLAHOMA LATE THIS AFTERNOON...AND THOSE STORMS WILL CONTINUE TO AFFECT THE MODERATE RISK AREA THROUGH THE EVENING HOURS...WITH THE THREAT OF FLOODING...LARGE HAIL AND DAMAGING WINDS. NEW THUNDERSTORMS FORMED IN THE TEXAS PANHANDLE DURING THE EARLY EVENING AND THESE STORMS WILL BRING THE THREAT OF SEVERE WEATHER TO PARTS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS LATER THIS EVENING...WITH THE THREAT SPREADING EAST THROUGH THE NIGHT. PROBABILITY TABLE... VALID THROUGH 7 AM CDT WEDNESDAY MAY 10. HERE ARE THE PROBABILITIES FOR THE SLIGHT AND MODERATE RISK AREAS. PROBABILITY OF THUNDERSTORMS OCCURRING IN THE MODERATE RISK AREA...100 PERCENT. PROBABILITY OF SEVERE STORMS IN THE MODERATE RISK AREA IF STORMS DO OCCUR...100 PERCENT. PROBABILITY OF THUNDERSTORMS OCCURRING IN THE SLIGHT RISK AREA...100 PERCENT. PROBABILITY OF SEVERE STORMS IN THE SLIGHT RISK AREA...100 PERCENT. OTHER HAZARDOUS WEATHER... FLOODING RAINS WILL BE POSSIBLE WITH THE STRONGEST STORMS...AND A FLOOD WATCH IS IN EFFECT FOR SOUTHEAST OKLAHOMA. THUNDERSTORMS MOVING ACROSS THE REGION LATER TONIGHT COULD ALSO PRODUCE LOCALLY HEAVY RAIN WHICH COULD LEAD TO WATER-COVERED ROADWAYS AND SOME MINOR FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THUNDERSTORM OUTLOOK... THUNDERSTORMS WILL BE ONGOING WEDNESDAY MORNING OVER PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. MOST IF NOT ALL OF THIS ACTIVITY IS EXPECTED TO REMAIN BELOW SEVERE LEVELS...ALTHOUGH MARGINALLY SEVERE HAIL AND VERY HEAVY RAIN WILL BE A CONCERN THROUGH THE MORNING HOURS. THUNDERSTORM CHANCES RETURN TO THE AREA ON SATURDAY. OTHER HAZARDOUS WEATHER... NONE. THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM WEDNESDAY MORNING...MAY 10TH. SMITH
In the hours before
Local storm report, May 9, 9:04 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
904 PM CDT TUE MAY 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL ATOKA 34.38N 96.13W
05/09/2006 E1.25 INCH ATOKA OK EMERGENCY MNGR
&&Local storm report, May 9, 9:17 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
917 PM CDT TUE MAY 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM FLASH FLOOD ATOKA 34.38N 96.13W
05/09/2006 ATOKA OK PUBLIC
NUMEROUS STREETS WITH HIGH WATER
&&Special weather statement, May 9, 9:24 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 924 PM CDT TUE MAY 9 2006 OKZ052-100245- BRYAN OK- 924 PM CDT TUE MAY 9 2006 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BRYAN COUNTY. AT 924 PM...THUNDERSTORMS WERE DEVELOPING AND STRENGTHENING QUICKLY ACROSS NORTHERN BRYAN COUNTY...BETWEEN CADDO AND BOKCHITO...WITH MOVEMENT TOWARD THE EAST AT 20 MPH. CONDITIONS ARE FAVORABLE FOR FURTHER DEVELOPMENT. PEOPLE IN BRYAN COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. JAMES
Local storm report, May 9, 9:56 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
956 PM CDT TUE MAY 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM HAIL VINSON 34.90N 99.87W
05/09/2006 M2.50 INCH HARMON OK CO-OP OBSERVER
0940 PM HAIL VINSON 34.90N 99.87W
05/09/2006 E2.50 INCH HARMON OK CO-OP OBSERVER
MEASURED 2.25 INCH HAIL
&&
FMLocal storm report, May 9, 9:56 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED HAIL SIZE...
NATIONAL WEATHER SERVICE NORMAN OK
956 PM CDT TUE MAY 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM HAIL VINSON 34.90N 99.87W
05/09/2006 M2.25 INCH HARMON OK CO-OP OBSERVER
&&
FMLocal storm report, May 9, 10:06 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1006 PM CDT TUE MAY 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM HAIL 6 W MANGUM 34.88N 99.61W
05/09/2006 E1.75 INCH GREER OK EMERGENCY MNGR
0957 PM HAIL 2 S REED 34.87N 99.68W
05/09/2006 E2.75 INCH GREER OK EMERGENCY MNGR
&&
FMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:09 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 51 min |
| May 9, 7:14 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 46 min |
| May 9, 7:30 PM CDT | Tornado Warning | OUN | Atoka, Coal | 45 min |
| May 9, 7:43 PM CDT | Flash Flood Warning | OUN | Coal | 3 hr |
| May 9, 8:04 PM CDT | Flash Flood Watch | OUN | Atoka, Bryan | 5 hr |
| May 9, 8:12 PM CDT | Tornado Warning | OUN | Atoka | 33 min |
| May 9, 8:18 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 42 min |
| May 9, 8:22 PM CDT | Severe Thunderstorm Warning | OUN | Coal | 38 min |
| May 9, 8:35 PM CDT | Flash Flood Warning | OUN | Atoka | 3 hr |
| May 9, 8:46 PM CDT | Tornado Warning | OUN | Atoka | 15 min |
| May 9, 9:03 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 42 min |
| May 9, 9:09 PM CDT | Severe Thunderstorm Warning | OUN | Harmon | 51 min |
| May 9, 9:26 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 64 min |
| May 9, 9:31 PM CDT | Severe Thunderstorm Warning | OUN | Greer | 59 min |
| May 9, 9:46 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 44 min |
| May 9, 9:53 PM CDT | Severe Thunderstorm Warning | OUN | Harmon | 37 min |
| May 9, 10:24 PM CDT | Severe Thunderstorm Warning | OUN | Harmon | 36 min |
| May 9, 10:36 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 54 min |
| May 9, 10:51 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 39 min |
| May 9, 11:05 PM CDT | Severe Thunderstorm Warning | OUN | Washita | 40 min |
| May 9, 11:25 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson | 41 min |
| May 9, 11:48 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa | 42 min |
| May 10, 12:14 AM CDT | Severe Thunderstorm Warning | OUN | Comanche | 46 min |
| May 10, 12:22 AM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 38 min |
| May 10, 12:44 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 46 min |
| May 10, 2:28 AM CDT | Severe Thunderstorm Warning | OUN | Bryan | 32 min |
| May 10, 3:21 AM CDT | Severe Thunderstorm Warning | OUN | Bryan | 39 min |
| May 10, 3:25 AM CDT | Severe Thunderstorm Warning | OUN | Harmon | 50 min |
| May 10, 3:37 AM CDT | Severe Thunderstorm Warning | OUN | Washita | 38 min |
| May 10, 3:39 AM CDT | Severe Thunderstorm Warning | OUN | Jackson | 51 min |
| May 10, 3:57 AM CDT | Severe Thunderstorm Warning | OUN | Bryan | 23 min |
| May 10, 4:12 AM CDT | Severe Thunderstorm Warning | OUN | Tillman | 48 min |
| May 10, 4:26 AM CDT | Severe Thunderstorm Warning | OUN | Jackson | 14 min |
| May 10, 4:56 AM CDT | Severe Thunderstorm Warning | OUN | Tillman | 15 min |
| May 10, 4:58 AM CDT | Severe Thunderstorm Warning | OUN | Cotton | 47 min |
| May 10, 5:23 AM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 37 min |
| May 10, 5:26 AM CDT | Severe Thunderstorm Warning | OUN | Stephens | 49 min |
| May 10, 5:47 AM CDT | Severe Thunderstorm Warning | OUN | Love | 43 min |
| May 10, 5:50 AM CDT | Severe Thunderstorm Warning | OUN | Carter | 55 min |
| May 10, 5:58 AM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 32 min |
| May 10, 6:23 AM CDT | Severe Thunderstorm Warning | OUN | Marshall | 37 min |
| May 10, 6:46 AM CDT | Severe Thunderstorm Warning | OUN | Bryan | 39 min |
Nearby
Tornado Warnings in Oklahoma, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.